# SDR AALA20120718004

- Difficulty date: July 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 43,669 hours, 5,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 20C EMERGENCY EXIT LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 20C EMERGENCY EXIT LIGHT.  OPS CHECK NORMAL.
